# SDR UALA2011112706503

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,111 hours, 6,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Loose
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR IN THE VICINITY OF WINDOW R2.  INSPECTED WINDOW & WINDOW HEAT SYS.  REMOVED & REPLACED LOOSE WINDOW HEAT SWITCH .
